All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, My son is 6 years old and has been diagnosed with ADHD, ODD and sensory integration disorder. He had Adderall XR 5 mg for a while and recently was changed to Strattera 27 mg. My son has been experiencing major insomnia, high aggressive behaviors which involved throwing objects at people, ... Read Full »
General Medicine Physician, Internal Medicine Physician
Answer: Hello, Welcome to icliniq.com. I would suggest not to discontinue Strattera (Atomoxetine) abruptly without supervision. However, I do think that your son is having side effects due to Strattera (insomnia, high aggressive behavior). Please discuss it with his psychiatrist as soon as possible and disc... Read Full »
Query: Hello doctor, My son is 10 years old. Since one year, he has been urinating in his pants in school and often arguing with adults and sometimes with other kids. He has once threatened me that he would commit suicide. He tells people he is a "master manipulator" and that there is nothing wrong with hi... Read Full »
Answer: Hello, Welcome to icliniq.com. I understand your concern. From your description, there are two things which come to my mind apart from the ADHD (attention-deficit hyperactivity disorder). One is ODD (oppositional defiant disorder), and the other one is a conduct disorder. But, your description... Read Full »
Chat with a Doctor
Starting @ just $29.99